# SDR DXTA2024022610991

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 6,306 hours, 4,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   PERFORMED OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHTS BOTH INTERIOR AND EXTERIOR. OPERATIONAL CHECK GOOD. NO FURTHER DEFECTS FURTHER DEFECTS NOTED AT THIS TIME. WORK PERFORMED IN REFERENCE TO CE-680A AMM 33-50-00
